# SDR ASAA2019071730090

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,850 hours, 14,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL RT PACK LIGHT ILLUMINATES AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801 TEMP CONTROLLER BITE. FOUND RT TEMP CONTROL VALVE LOGGED FAULT. ACCOMPLISHED VERIFY TEST, NO FAULTS FOUND. RESET FAULT, RT PACK OPS NORMAL REF SAME.
